# SDR ASAA2014052607928

- Difficulty date: May 26, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 27,410 hours, 8,221 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 766647
- Condition: Failed
- Location: Ram Air Door
- Part time: 2,358 hours, 704 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING CHECKLIST, THE RT PACK LIGHT ILLUMINATED DURING RECALL.  ACFT GROUNDED.  REPLACED RT RAM AIR ACTUATOR IAW MM 21-51-21/401.  OPS CHECKED NORMAL.
